Title: Anosov theorem for coincidences on special solvmanifolds of type (R)
Authors: Ha, Ku Yong *
Lee, Jong Bum * ×
Penninckx, Pieter * #
Issue Date: Jun-2011
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:139 issue:6 pages:2239-2248
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science